# SDR CALA2025012700218

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 51,245 hours, 18,480 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310Y52
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CORROSION AT SEAT TRACK CROWN TOP AND BOTTOM AT STA 360+10" - 380+10" RBL 45.50 REF AAR N/R 9937093 REMOVED AND REPLACED SEAT TRACK AT MAIN CABIN FROM STA 360+10" TO 480 RBL 45.5 IAW B737-800 SRM 51-40-02-0G-0 AND DWG 143A5300.
